# SDR USAA2012123100001

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 38,779 hours, 17,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

S2 CHECK - FORWARD LEFT CABIN WIND SCREEN DIVIDER EMERGENCY ESCAPE PATH LIGHT INOP.  REPLACED EMERGENCY LIGHT ASSEMBLY ON FORWARD LEFT CABIN WIND SCREEN DIVIDER IAW A320 ESPM 20-33-11.  OPS CHECKED GOOD IAW A320 AMM 33-51-0.
